# SDR UPS00232378

- Difficulty date: April 13, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 62,069 hours, 45,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Part serial: 19722
- Condition: Corroded
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, WHEN ACCESSING AND REMOVAL OF UPPER CROWN SKIN DISCOVERED STR 4R SKIN LAP CORRODED BS 480 TO 740.  REMOVED CORROISON ON UPPER SKIN LAP AT STR 4R AND REPAIRED PER ER 99-6465.
